# SDR DL72W001521

- Difficulty date: August 10, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- Aircraft time: 77,634 hours, 52,722 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT AFT F/A SEAT LIGHT NOT BLINKING.  REPLACED BATTERY, OPS NORMAL.
